# SDR HNAA2010022400028

- Difficulty date: January 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 54,280 hours, 60,632 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MOST FLOOR EMERGENCY LIGHT IN FRONT OF SEAT 1DF WILL NOT ILLUMINATE. RAISED FLOOR STRIP, REPLACED BULB AND LOWERED AND SECURED FLOOR STRIP.
